MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGG; CYTOMEGALOVIRUS IMMUNOASSAY

ROCHE DIAGNOSTICS ELECSYS CMV IGG; CYTOMEGALOVIRUS IMMUNOASSAY
Model Number CMV IGG
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys cmv igm and elecsys cmv igg results from one patient from the cobas e 801 module.This medwatch is for the elecsys cmv igg assay.Refer to the medwatch with a1 patient identifier (b)(6) for the elecsys cmv igm assay.Sample 1 (b)(6) 2025) at 10 weeks of pregnancy: the elecsys cmv igm result was 0.38 coi with a data flag (negative).The elecsys cmv igg result was 0.150 u/ml with a data flag (negative).On (b)(6) 2025, the diasorin liaison cmv igm result was 23.1 ua/ml (positive).The diasorin liaison cmv igg result was 48 ua/ml (positive).The diasorin liaison cmv igg avidity result was 0.0493.The vidas biomérieux cmv igg result was <6 ua/ml (greyzone/equivocal).On (b)(6) 2025, the repeat elecsys cmv igm result using reagent lot 848029 was 0.40 coi (negative).Elecsys cmv igg result using reagent lot 836250 was 0.150 u/ml with a data flag (negative).Sample 2 (b)(6) 2025) 19 weeks of pregnancy: the elecsys cmv igm result was 2.72 coi.The repeat result was 2.67 coi (positive).The elecsys cmv igg result was 10.8 u/ml.The repeat result was 10.6 u/ml (positive).On (b)(6) 2025, the diasorin liaison cmv igm result was 25.4 ua/ml (positive).The diasorin liaison cmv igg result was 155 ua/ml (positive).The diasorin liaison cmv igg avidity result was 0.0797.The vidas biomérieux cmv igg result was 43 ua/ml (positive).The vidas biomérieux cmv igg avidity result was 59 %.Sample 3 (b)(6) 2025) 27 weeks of pregnancy: on (b)(6) 2025, the diasorin liaison cmv igm result was 30.1 ua/ml (positive).The diasorin liaison cmv igg result was 180 ua/ml (positive).The diasorin liaison cmv igg avidity result was 0.156.The vidas biomérieux cmv igg result was 108 ua/ml (positive).The vidas biomérieux cmv igg avidity result was 74 %.
 
Additional Manufacturer Narrative
The cobas e 801 module serial number was (b)(6).As sufficient sample material remained, further investigation was not possible.The investigation was not able to determine a specific root cause.No product problem was found.

Brand Name
ELECSYS CMV IGG
Common Device Name
CYTOMEGALOVIRUS IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23696221
Report Number1823260-2025-04910
Device Sequence Number21426462
Product Code LFZ
UDI-Device Identifier07613336198469
UDI-Public07613336198469
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K220911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2025
Device Model NumberCMV IGG
Device Catalogue Number09118551190
Device Lot Number823186
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale